# SDR ASAA0843278

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 6C3354713
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE AFT SIDE OF THE APB STRINGER 21L END FITTING IS GOUGED.  REMOVED AND REPLACED STRINGER 21L END FITTING ON THE AFT SIDE OF THE APB IAW SRM 51-40-02, FIG 8.
